Palamarchuk, Ekaterina S

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 1

Number of views:
This page:239
Abstract pages:1516
Full texts:260
Candidate of physico-mathematical sciences
List of publications on Google Scholar

Publications in Math-Net.Ru
1. E. S. Palamarchuk, “On upper functions for integral quadratic functionals based on time-varying Ornstein–Uhlenbeck process”, Teor. Veroyatnost. i Primenen., 65:1 (2020),  23–41  mathnet
2. E. S. Palamarchuk, “On the optimal control problem for a linear stochastic system with an unstable state matrix unbounded on infinity”, Avtomat. i Telemekh., 2019, 2,  64–80  mathnet  elib
3. E. S. Palamarchuk, “On upper functions for anomalous diffusions governed by time-varying Ornstein–Uhlenbeck process”, Teor. Veroyatnost. i Primenen., 64:2 (2019),  258–282  mathnet  elib
4. E. S. Palamarchuk, “Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents”, Avtomat. i Telemekh., 2018, 3,  61–75  mathnet  elib; Autom. Remote Control, 79:3 (2018), 439–450  isi  scopus
5. E. S. Palamarchuk, “An analytic study of the Ornstein–Uhlenbeck process with time-varying coefficients in the modeling of anomalous diffusions”, Avtomat. i Telemekh., 2018, 2,  109–121  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 79:2 (2018), 289–299  isi  scopus
6. E. S. Palamarchuk, “On the Generalization of Logarithmic Upper Function for Solution of a Linear Stochastic Differential Equation with a Nonexponentially Stable Matrix”, Differ. Uravn., 54:2 (2018),  195–201  mathnet  mathscinet  zmath  elib; Differ. Equ., 54:2 (2018), 193–200  isi  scopus
7. E. S. Palamarchuk, “Analysis of the asymptotic behavior of the solution to a linear stochastic differential equation with subexponentially stable matrix and its application to a control problem”, Teor. Veroyatnost. i Primenen., 62:4 (2017),  654–669  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:4 (2018), 522–533  isi  scopus
8. E. S. Palamarchuk, “Analysis of criteria for long-run average in the problem of stochastic linear regulator”, Avtomat. i Telemekh., 2016, 10,  78–92  mathnet  elib; Autom. Remote Control, 77:10 (2016), 1756–1767  isi  scopus
9. E. S. Palamarchuk, “Stabilization of linear stochastic systems with a discount: modeling and estimation of the long-term effects from the application of optimal control strategies”, Matem. Mod., 27:1 (2015),  3–15  mathnet  mathscinet  elib; Math. Models Comput. Simul., 7:4 (2015), 381–388  scopus
10. E. S. Palamarchuk, “Stochastic optimality in the portfolio tracking problem involving investor’s temporal preferences”, UBS, 56 (2015),  123–142  mathnet  elib; Autom. Remote Control, 78:8 (2017), 1523–1536
11. E. S. Palamarchuk, “Asymptotic behavior of the solution to a linear stochastic differential equation and almost sure optimality for a controlled stochastic process”, Zh. Vychisl. Mat. Mat. Fiz., 54:1 (2014),  89–103  mathnet  elib; Comput. Math. Math. Phys., 54:1 (2014), 83–96  isi  elib  scopus
12. T. A. Belkina, E. S. Palamarchuk, “On stochastic optimality for a linear controller with attenuating disturbances”, Avtomat. i Telemekh., 2013, 4,  110–128  mathnet  mathscinet  zmath; Autom. Remote Control, 74:4 (2013), 628–641  isi  scopus
13. E. S. Palamarchuk, “On a linear stochastic control problem with super exponentially stable state matrix and application to a model with extremely impatient agents”, Avtomat. i Telemekh.,  0  mathnet
14. E. S. Palamarchuk, “Analytical study of a time-varying Ornstein-Uhlenbeck process for anomalous diffusion modeling”, Avtomat. i Telemekh.,  0  mathnet

Presentations in Math-Net.Ru
1. On efficient optimality criteria in linear stochastic control problems
E. S. Palamarchuk
School on Stochastics and Financial Mathematics
September 9, 2015 17:00   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020